# SDR S2YA960032

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SK
- Make and model: Beech 1900D
- Aircraft serial: UE81
- System (JASC): 2120 · Air Distribution System
- Part: Acm Duct
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 1120 - GRB-MKE - AFTER T/O TURNED ON THE RT AND LT BLEED VLVS, THE RT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED AND ALL CABIN HEAT AND PRESSURIZATION CEASED.  UPON RETURN TO GRB MX INSPECTED EVA TUBING, RT L/E AND CTR SECTION, BLEED AIR OVERPRESSURE SWITCHES, AND PERFORMED BLEED AIR PRESSURE CHECK.  CHANGED THE LT PRSOV DUE TO WEAK AIRFLOW.  OPS CHECKED ON GROUND.  ON FLT 1123, SAME PROBLEM OCCURED AGAIN, UPON LANDING IN MKE.  MX INSPECTED AND FOUND LT ACM DUCT WHERE IT ATTACHES TO THE MUFFLER ASSY, DETACHED AND CLAMP LOOSE.  THE MELTED THE EVA TUBING ALONG SIDE DUCT CAUSING A BLEED AIR FAIL, EVA TUBING WAS REPLACED AND THE DUCT RE-ATTACHED.  OPS CHECKED GOOD.  (M)
